Please use this identifier to cite or link to this item:

TitleStability of non-deterministic systems
Author(s)Duarte, P.
Torres, M. J.
KeywordsStochastic dynamical systems
Combinatorial stability
Spectral stability
Issue date2015
JournalSpringer Proceedings in Mathematics & Statistics
Abstract(s)A space of non-deterministic dynamical systems of Markov type on compact manifolds is considered. This is a natural space for stochastic perturbations of maps. For such systems, both the combinatorial stability, of the periodic attractors, and the spectral stability, of the invariant measures, are characterized and its genericity established.
TypeConference paper
DescriptionPublicado em "From Particle Systems to Partial Differential Equations II", Springer Proceedings in Mathematics & Statistics, Volume 129 (2015), 193-207, ed. A. J. Soares and P. Gonçalves. ISBN: 978-3-319-16636-0
Publisher versionThe original publication is available at
AccessRestricted access (UMinho)
Appears in Collections:CMAT - Artigos em atas de conferências e capítulos de livros com arbitragem / Papers in proceedings of conferences and book chapters with peer review

Files in This Item:
File Description SizeFormat 
  Restricted access
167,39 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID